# SDR CA120608011

- Difficulty date: June 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Connector
- Condition: Disconnected
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CONFINED SPACE, FORCE TRIM OFF, PILOT FELT PEDALS BIND AND COULD NOT INPUT MORE TAIL ROTOR CONTROL.  IT THEN BROKE LOOSE AND NORMAL FEEL WAS ESTABLISHED. MAINTENANCE WAS ABLE TO DUPLICATE THE SNAG IN THE HANGER.  MAGNETIC BRAKE FOR THE TAIL CONTROL WOULD STICK WITH THE ELECTRICAL CONNECTION DISCONNECTED, BRAKE DISABLED.
